# SDR 9616863218

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Condition: Dirty
- Location: Gear Doors
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION, THE GEAR DOORS DID NOT INDICATE CLOSED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED LANDING GEAR DOOR PROXIMITY SENSORS, OPERATIONAL CHECK OK.
